This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
HI! My son who is 3 years old was treated for ADHD and I am really worried about him. He has been having a big behavior problem for 1 1/12 yrs now. The doctor put him on Addreall and since he got on it he has really slowed down but, he has a worst temper now than ever. He screams at the top of his lungs for no reason and up and out of the blue. It is like he is having spells of outrages. I have 2 other children around all of this and I feel so bad for them, becasue they have to deal with it too along with myself and my husband.
I feel like the Adderall is helping him on paying more attention and slowing him down and he now can do something and sit there for more than five mintues. But his temper has gotten worse. Is that one of the side effects of him taking Adderall? Should I take him back to the doctor and explain all of this to her? Please let me know if there is somethng else out there to help him and ME on this problem.....Thank you!
You should definitely talk to your doctor and tell her what is happening. If your doctor is not a child psychiatrist or specialist in behavioral health issues, you should ask for a referral and get a complete psychological and neurological workup on your son.
I have explained this same situation to my own childs doctor, he is now 4, and it has taken him starting daycare, for others to realize that Im not a "BAD MOM" just a very "STRESSED OUT" mom,
Hopefully I will get some help, any advice about talking to my childs doctor, would be appreciated. Im at my wits end. My husband does not see this..and just accuses me of being "unhappy" well, in a sense I am, but not with life in general...just unhappy with this loving little boy, who just happens to be an errupting volcano. and when i vent to myhusband, I get all kinds of accusations. If you know of any support groups...etc. any advice I'd love it, Thanks.
You can email me at ***@****
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.